- -

On the smoothness of L p of a positive vector measure

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the smoothness of L p of a positive vector measure

Show full item record

Agud Albesa, L.; Calabuig Rodriguez, JM.; Sánchez Pérez, EA. (2015). On the smoothness of L p of a positive vector measure. Monatshefte für Mathematik. 178(3):329-343. doi:10.1007/s00605-014-0666-7

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/71094

Files in this item

Item Metadata

Title: On the smoothness of L p of a positive vector measure
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We investigate natural sufficient conditions for a space L p(m) of pintegrable functions with respect to a positive vector measure to be smooth. Under some assumptions on the representation of the dual space of such a ...[+]
Subjects: Vector measure , Lp spaces , Smoothness
Copyrigths: Reserva de todos los derechos
Source:
Monatshefte für Mathematik. (issn: 0026-9255 ) (eissn: 1436-5081 )
DOI: 10.1007/s00605-014-0666-7
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00605-014-0666-7
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s00605-014-0666-7
Thanks:
Professor Agud and professor Sanchez-Perez authors gratefully acknowledge the support of the Ministerio de Economia y Competitividad (Spain), under project #MTM2012-36740-c02-02. Professor Calabuig gratefully acknowledges ...[+]
Type: Artículo

References

Beauzamy, B.: Introduction to Banach Spaces and Their Geometry. North-Holland, Amsterdam (1982)

Diestel, J., Uhl, J.J.: Vector measures. In: Mathematical Surveys, vol. 15. AMS, Providence (1977)

Fernández, A., Mayoral, F., Naranjo, F., Sáez, C., Sánchez-Pérez, E.A.: Spaces of p-integrable functions with respect to a vector measure. Positivity 10, 1–16 (2006) [+]
Beauzamy, B.: Introduction to Banach Spaces and Their Geometry. North-Holland, Amsterdam (1982)

Diestel, J., Uhl, J.J.: Vector measures. In: Mathematical Surveys, vol. 15. AMS, Providence (1977)

Fernández, A., Mayoral, F., Naranjo, F., Sáez, C., Sánchez-Pérez, E.A.: Spaces of p-integrable functions with respect to a vector measure. Positivity 10, 1–16 (2006)

Ferrando, I., Rodríguez, J.: The weak topology on $$L^p$$ L p of a vector measure. Topol. Appl. 155(13), 1439–1444 (2008)

Godefroy, G.: Boundaries of a convex set and interpolation sets. Math. Ann. 277(2), 173–184 (1987)

Howard, R., Schep, A.R.: Norms of positive operators on $$L^p$$ L p -spaces. Proc. Am. Math. Soc. 109(1), 135–146 (1990)

Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces II. Springer, Berlin (1977)

Meyer-Nieberg, P.: Banach Latticces. Universitext, Springer-Verlag, Berlin (1991)

Okada, S., Ricker, W.J., Sánchez-Pérez, E.A.: Optimal Domain and Integral Extension of Operators Acting in Function Spaces. Operator Theory: Advances and Applications, vol. 180. Birkhäuser Verlag, Basel (2008)

Schep, A.: Products and factors of Banach function spaces. Positivity 14(2), 301–319 (2010)

[-]

This item appears in the following Collection(s)

Show full item record